# SDR COMA0260100

- Difficulty date: February 14, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 4,298 hours, 4,356 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 5895 DOOR OUTER HANDLE CAUTION MESSAGE DURING T/O.COULD NOT DUPLICATE.  DOOR OPERATION NORMAL, NO DEFECTS FOUND.
